Advanced search
Add to list

Hypercomplex Fourier and Laplace transforms I

Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Sommen, Franciscus. “Hypercomplex Fourier and Laplace Transforms I.” ILLINOIS JOURNAL OF MATHEMATICS 26.2 (1982): 332–352. Print.
APA
Sommen, F. (1982). Hypercomplex Fourier and Laplace transforms I. ILLINOIS JOURNAL OF MATHEMATICS, 26(2), 332–352.
Chicago author-date
Sommen, Franciscus. 1982. “Hypercomplex Fourier and Laplace Transforms I.” Illinois Journal of Mathematics 26 (2): 332–352.
Chicago author-date (all authors)
Sommen, Franciscus. 1982. “Hypercomplex Fourier and Laplace Transforms I.” Illinois Journal of Mathematics 26 (2): 332–352.
Vancouver
1.
Sommen F. Hypercomplex Fourier and Laplace transforms I. ILLINOIS JOURNAL OF MATHEMATICS. 1982;26(2):332–52.
IEEE
[1]
F. Sommen, “Hypercomplex Fourier and Laplace transforms I,” ILLINOIS JOURNAL OF MATHEMATICS, vol. 26, no. 2, pp. 332–352, 1982.
@article{681450,
  author       = {Sommen, Franciscus},
  issn         = {0019-2082},
  journal      = {ILLINOIS JOURNAL OF MATHEMATICS},
  language     = {eng},
  number       = {2},
  pages        = {332--352},
  title        = {Hypercomplex Fourier and Laplace transforms I},
  volume       = {26},
  year         = {1982},
}